# SDR HEEA072136

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 8,224 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 7193414
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROPS ALL WAYPOINTS. PERFORMED PRELIMINARY INSPECTION AND TESTED.  COULD NOT DUPLICATE PROBLEM.   REPLACED BAD ENT BUTTON SWITCH AND BAD KEY CAPS.  BENCH CHECK GOOD.
